Kooks diagnose each other with hernias after eating ice cream

Please help just woke up with this I'm scared
« on: December 07, 2017, 03:44:23 am »

[Buddie]

I just got woken up with this, my heart was betting kind of fast, both my hands felt like they fell asleep feeling, then I started feeling really strange I didn’t know what was going on I ran to bathroom I felt weird as hell like I was going to pass out felt very thirsty pain in my chest my stomach bloated right up and I could feel like every nerve in the muscle pulsating this was scary. I did eat some ice cream and had a pretty vigorous hike today hunting can someone help me?

Re: Please help just woke up with this I'm scared
« Reply #1 on: December 07, 2017, 04:39:08 am »

[Buddie]

Hi, It’s the Ice cream that has bloated you and it sounds like maybe you have a Hiatus Hernia…withdrawal can cause them..the vagus nerve was Irritated by the bloat, hence the heartbeat hard and strange feeling..It will pass as the bloat goes down. the vagus nerve control’s all of this …heartbeat urinary tract ect. Tass.

Re: Please help just woke up with this I'm scared
« Reply #2 on: December 07, 2017, 09:22:28 am »

[Buddie]

Please don’t diagnose people with hernias or anything else. It’s hell on one’s potential health anxiety and there’s zero actual evidence to prove that that is what is wrong with the other person, but I bet it makes them nervous.
All those symptoms sound like withdrawal. I’ve had every one of them and I’m 110% sure I don’t have a hernia.

Nhbuck, you probably just overdid it today. I bet you dollars to doughnuts that you’ll be feeling better in a day or two. Maybe go easy on the dairy and sugar for a few days and see if that helps. Maybe take a walk tomorrow instead of a hike. I think a little exercise is good, but I know I feel weird If I do too much. Apparently vigorous hunting is too much right now. I hope you feel better soon.

Ashton devotees add sweating to list of 90,000,000 benzo withdrawal symptoms

The sweats
« on: December 06, 2017, 05:46:20 am »

[Buddie]

Does anybody else get terrible sweats while tapering?.. I’ve had them really badly to the point where I’m dripping and have to put a towel on my bed.

Anyone out there in the same boat?.. summer has started here so the heat doesn’t help..

Thanks

Re: The sweats
« Reply #1 on: December 06, 2017, 01:17:41 pm »

[Buddie]

Yes, the sweats. Have had this problem for a long time.
Mostly during the nights when I try to sleep.

Wake up in a pool of sweat every night. We have the window open even if it’s winter here in Sweden.
I’m sweating like crazy. It’s a problem since I really need the sleep I can get. As so many of us here do.
I hope it will go away for us. Enough with sxs as it is.

Re: The sweats
« Reply #2 on: December 06, 2017, 08:48:58 pm »

[Buddie]

When I first started cutting down I got the sweats at night. It was ridiculous… I would wake up and my hair would be soak along with my PJs. I’ve never done that. Always been a cold nature person. So far I haven’t had them anymore.

Re: The sweats
« Reply #3 on: December 07, 2017, 09:04:53 pm »

[Buddie]

Last night I had really bad sweats! Woke up in the middle of the night and my t-shirt was soaking wet. Had to change my t-shirt and finally fell back asleep. Luckily for the rest of the night, no sweating! Weird!!

FEAR OF FRITOS

the frito failure
« on: November 23, 2017, 03:54:39 am »

[Buddie]

After being terrified of my favorite delicious snack for the last 9 months i decided it was time that i try to eat my fritos honey bbq twists once more. I was hoping that i would no longer be sensitive and was going to post a success story about how i ate the fritos with no ill effects.

i proceeded to become extremely drowsy fall asleep for 6 or so hours and have nightmares and woke up feeling all confused.

No success story for me :S

Re: the frito failure
« Reply #1 on: November 23, 2017, 04:02:21 am »

[Buddie]

So sorry to hear that.

Re: the frito failure
« Reply #2 on: November 24, 2017, 06:18:54 am »

[Buddie]

We don’t have those here in the UK but I looked them up and read the ingredients and they contain Monosodium Glutamate.

https://www.fritolay.com/snacks/product-page/fritos/fritos-flavor-twists-honey-bbq-flavored-corn-chips click the nutritional facts one.

MSG isn’t good for you even if you’re in good health, it’s a known to spike withdrawal symptoms too.

Avoid foods containing MSG, it’s also a common ingredient in Chinese food as well.

http://www.benzobuddies.org/forum/index.php?topic=67426.0

Re: the frito failure
« Reply #3 on: November 24, 2017, 07:34:27 pm »

[Buddie]

urgh sorry to hear about this, unreal how sensitive we are :(

the frito failure is catchy though….

i think ill call my experience the “coffee catastrophe”  …where a half cup of coffee kicked me into a massive wave, the effects of which im still feeling it seems like 2 months later

Addict turns benzo taper into lifelong career

Feel like I completely screwed myself and now feel hopeless
« on: November 20, 2017, 10:07:02 pm »

[Buddie]

I can’t help but feel like my failed Valium crossover and then all of the one off updoses that I very stupidly took to help me sleep have completely screwed me up. I’ve never felt so physically sick or mentally off. It’s unbearable I’m bed ridden and absolutely overwhelmed with terror and irrational thoughts 24/7. I don’t know what to do anymore I think I kindled myself so badly. I just wanted relief. This is my history:

Last year I did a daily liquid microtaper from February until November. I would liquefy one of my .5 mg tablets in 100 mL’s of milk and take our 1.2 mL’s a day until it was gone. So I got down to 1.5 mg’s around November of last year when I was slammed with symptoms/side effects and after seeking advice I decided to updose to 2 and then ultimately reinstate back at 2.5. This did not stabilize me at all and I wish more than anything I had just held at 1.5. In May of this year I had a failed Valium crossover. I then went back to 2.5 and tried a dry cut going extremely slow and only got from 2.5 to 2.375 cutting at a little less than 5% but I felt so terrible that I again went back to 2.5 and actually tried going to 3 mg’s for six days to see if I could get relief and did not so I then went back to 2.5 which is where I am now and have been for a few months with occasional 5 mg Valium updoses mixed in.

BENZO BELLY NIGHTMARES

Benzo Belly
« on: November 15, 2017, 04:33:52 am »

[Buddie]

Before I started my taper, I worked out every day, ate super healthy, and was in tip top shape. Standing at 5’8″, I weighed about 185 lbs, and was 7% body fat. Then I began my taper 9 months ago, and of course everything changed. During my 6 month taper, I could not work out, better yet even go walking. During that time period I gained 10 lbs (no help to the Remeron I was on for insomnia), and went from 7% body fat to about 30%. Yeah I know, all those years of hard work in the gym, I went from looking like a body builder to looking like I had the biggest beer belly ever. (all the body fat is basically in my abdominal region). I quit taking the Remeron 2 months ago, and I basically lost 25 lbs in 1 month. This was due to kicking Remeron and not eating at all for the 1st month in withdrawal. So anyways, I’ve been running for 30 mins a day, usually within the 3 mile range, and even been doing intermittent fasting. The problem is that I have only lost like 3 lbs total within the past 2 months, and I’ve been running every day and eating extremely healthy. It’s crazy because even though I weigh 160 lbs, my body fat is still around 20%. This is so frustrating because I’ve lost all this weight, but my body fat doesn’t seem to want to go away. I’m starting to blame benzo withdrawal for this and lack of sleep (you burn about 80 calories per hour when you sleep, and I’m dealing with am extreme case of insomnia). Has anyone else had trouble kicking body fat around the abdominal region, even with rigorous exercise? If so, how long was it before you started making some serious progress? Thank you!

Re: Benzo Belly
« Reply #1 on: November 15, 2017, 10:45:02 pm »

[Buddie]

I’m surprised no one answered this, as I figured many people have the same problem. I’m old, 65 years, but I certainly felt the extra fat especially in my middle region, and had terrible benzo belly. It seemed as if I was lugging around extra fat all over. I especially gained weight right when my taper was over with. I don’t weigh myself, but at one point I weighed 116 according to the doctor’s scale. Then after tapering was finished I was weighed again, and I weighed 130! It seems that just recently I’ve noticed a change. My body is getting to the same level it was before benzos. I’m a very slow healer, though, and have had severe symptoms. I really think there must be something about benzos being stored in the muscles and fat. I’ve never had this before. I’m sure you’ll recover sooner and have the body you used to have!